# SDR ASAA2015091713103

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,237 hours, 8,719 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: D02499
- Condition: No Test
- Location: Window/Pitot
- Part time: 29,374 hours, 10,422 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANTI-ICE LIGHT ON F/O'S MASTER CAUTION WILL NOT TEST.  ACFT GROUNDED.  R & R P5-9 WINDOW & PITOT HEAT MODULE AND TESTS NORMAL IAW MM 30-41-41.  MASTER CAUTION OPS TEST NORMAL IAW MM 33-11-00.  AIR DATA SENSOR HEATER TEST NORMAL IAW MM 30-31-00.  ETOP SIGNIFICANT SYS, GROUND VERIFICATION SUCCESSFUL.
